# SDR AALA202405131672

- Difficulty date: May 9, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 36,283 hours, 7,365 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820133000001
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN #3 IN BUSINESS CLASS GALLEY EMITS A BURNING SMELL WHEN IN USE. MAINTENANCE REPLACED THE OVEN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
